# SDR COMA0670179

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 10,344 hours, 7,651 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5577 - EN ROUTE ATL-MSP RECEIVED A CABIN DOOR PRESSURE WARNING WITH RAPID CHANGES IN CABIN PRESSURE.  CREW PERFORMED AN EMERGENCY DESCENT AND FLIGHT LANDED AT MSP WITHOUT INCIDENT.  REMOVED, CLEANED AND REINSTALLED CONNECTORS FOR BOTH CABIN PRESSURE CONTROLLERS.
